MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN914755
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Customer reported cracking/breaking of the needle hub during puncture of the subclavian vein, causing air to enter the syringe.No report of patient consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11765512
Report Number3006425876-2021-00376
Device Sequence Number14329723
Product Code DQY
UDI-Device Identifier10801902158014
UDI-Public10801902158014
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/21/2025
Device Model NumberIPN914755
Device Catalogue NumberCV-17702-E
Device Lot Number71F20M1284
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1